Page 1 of 1

3 weeks into taper.. Very Blurry vision

PostPosted: Wed Mar 15, 2017 7:55 pm
by nomojo3479
10 yr sub user.. 3 weeks into a taper., @ 1.75 mg (from 3).. The last two days my vision has been super blurry.. Never had vision problems before and never run into this with Sao detox..
Anyone ever had this from sub detox..?

Re: 3 weeks into taper.. Very Blurry vision

PostPosted: Sat Mar 18, 2017 4:40 am
by nomojo3479
It's been a few days and either I got used the blurry ness or it has gotten better.. Idk.

Re: 3 weeks into taper.. Very Blurry vision

PostPosted: Sat Mar 18, 2017 7:20 am
by Subblind
Give it some time to see if it gets better after you adjust to your last reduction.this fucking drug causes all kinds of shit so I wouldn't be surprised if it does fuck with your eye sight.you can also begin to have changes in your eyesight at @40 years old too.it may be part of .?.?.? I remember it happening like someone flipped a switch and being like
WTF ? I was able to see my check book last month,now I can't see what I just wrote in it...and of course it was another traumatic experience as a result of paying my fucking bills!!!

Re: 3 weeks into taper.. Very Blurry vision

PostPosted: Sat Mar 18, 2017 5:40 pm
by nomojo3479
Thanks for the response subblind.. My vision seems to be a bit clearer today. It freaked me out tho..
With All the bullshit I've put my body thru if a little blurry vision is the worst of it then I'm a lucky guy.

Re: 3 weeks into taper.. Very Blurry vision

PostPosted: Mon Mar 20, 2017 5:41 pm
by Subblind
Glad to hear your seeing things more clearly nomojo.dont let it worry you man... keep up your taper and let the chips fall where they may.

Re: 3 weeks into taper.. Very Blurry vision

PostPosted: Thu Mar 23, 2017 3:35 pm
by Sub zero
Subblind wrote:you can also begin to have changes in your eyesight at @40 years old too.it may be part of .?.?.? I remember it happening like someone flipped a switch and being like WTF ? I was able to see my check book last month,now I can't see what I just wrote in it...and of course it was another traumatic experience as a result of paying my fucking bills!!!


Yeah, listen to Subblind...s/he knows what s/he's talking about. IIRC most of us have had this same issue in the past and it has been a frequent topic of discussion in the past. My opinion is that opioids do affect eyesight. Perhaps your eyes grow accustomed to operating under the influence of opioids...and then when you take away those opioids...you see things differently. Another possibility is that opioids mask eyesight problems...and those problems return with a vengeance once you stop using. I myself had and continue to have problems which seem to have all started the day I quit using. But then again, I began using in my 30's and didn't stop until my early 40's...which coincidentally is just about the time people's eyesight begins to decrease. I've found a good strong pair of reading glasses (aka magnifiers or "cheaters") works just fine. I can see great at distance, and even larger stuff up close...but fine print like phone books, or ingredient labels on soup cans...fuggedaboutit :geek: